본문 바로가기
KERD
논문KCI 등재

Rad-supplementing modules

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

Let $R$ be a ring, and let $M$ be a left $R$-module. If $M$ is Rad-supplementing, then every direct summand of $M$ is Rad-supplementing, but not each factor module of $M$. Any finite direct sum of Rad-supple\-menting modules is Rad-supplementing. Every module with composition series is (Rad-)supplementing. $M$ has a Rad-supplement in its injective envelope if and only if $M$ has a Rad-supplement in every essential extension. $R$ is left perfect if and only if $R$ is semilocal, reduced and the free left $R$-module $(_R R)^{(\mathbb{N})}$ is Rad-supplementing if and only if $R$ is reduced and the free left $R$-module $(_R R)^{(\mathbb{N})}$ is ample Rad-supplementing. $M$ is ample Rad-supplementing if and only if every submodule of $M$ is Rad-supplementing. Every left $R$-module is (ample) Rad-supplementing if and only if $R/P(R)$ is left perfect, where $P(R)$ is the sum of all left ideals $I$ of $R$ such that $\Rad I = I$.

Abstract

Let $R$ be a ring, and let $M$ be a left $R$-module. If $M$ is Rad-supplementing, then every direct summand of $M$ is Rad-supplementing, but not each factor module of $M$. Any finite direct sum of Rad-supple\-menting modules is Rad-supplementing. Every module with composition series is (Rad-)supplementing. $M$ has a Rad-supplement in its injective envelope if and only if $M$ has a Rad-supplement in every essential extension. $R$ is left perfect if and only if $R$ is semilocal, reduced and the free left $R$-module $(_R R)^{(\mathbb{N})}$ is Rad-supplementing if and only if $R$ is reduced and the free left $R$-module $(_R R)^{(\mathbb{N})}$ is ample Rad-supplementing. $M$ is ample Rad-supplementing if and only if every submodule of $M$ is Rad-supplementing. Every left $R$-module is (ample) Rad-supplementing if and only if $R/P(R)$ is left perfect, where $P(R)$ is the sum of all left ideals $I$ of $R$ such that $\Rad I = I$.

참고문헌 (22)

  1. K. Al-Takhman, "τ-complemented and τ-supplemented modules", Algebra Discrete Math, (3), pp.1~16 (2006)
  2. F. W. Anderson, "Rings and Categories of Modules" (1992), Springer
  3. J. Averdunk, "Moduln mit Erg¨anzungseigenschaft", pp.1996
  4. I. Beck, "Projective and free modules", Math. Z, 129, pp.231~234 (1972)
  5. E. B¨uy¨uka¸sik, "Rings whose modules are weakly supplemented are perfect:Applications to certain ring extensions", Math. Scand, 105(1), pp.25~30 (2009)
  6. E. B¨uy¨uka¸sik, "Rad-supplemented modules", Rend. Semin. Mat. Univ. Padova, 124, pp.157~177 (2010)
  7. Engin Büyükaşık, "ON w-LOCAL MODULES AND Rad-SUPPLEMENTED MODULES", 대한수학회지, 51(5), pp.971~985 (2014), 대한수학회
  8. H. Cartan, "Homological Algebra, Princeton Landmarks in Mathematics and Physics series" (1956), Princeton Univesity
  9. J. Clark, "Lifting modules, Frontiers in Mathematics" (2006), Birkh¨auser Verlag
  10. E. E. Enochs, "Relative homological algebra, vol. 30 of de Gruyter Expositions in Mathematics" (2000), Walter de Gruyter & Co
  11. L. Fuchs, "Modules over non-Noetherian domains, vol. 84 of Mathematical Surveys and Monographs" (2001), American Mathematical Society
  12. F. Kasch, "Eine Kennzeichnung semi-perfekter Moduln", Nagoya Math. J, 27, pp.525~529 (1966)
  13. T. Y. Lam, "Lectures on modules and rings, vol. 189 of Graduate Texts in Mathematics" (1999), Springer-Verlag
  14. T. Y. Lam, "A first course in noncommutative rings, vol. 131 of Graduate Texts in Mathematics" (2001), Springer-Verlag
  15. E. Mermut, "Homological Approach to Complements and Supplements", 박사, pp.2004
  16. B. L. Osofsky, "Rings all of whose finitely generated modules are injective", Pacific J. Math, 14, pp.645~650 (1964)
  17. J. J. Rotman, "An Introduction to Homological Algebra" (2009), Springer
  18. Y. Wang, "Generalized supplemented modules", Taiwanese J. Math, 10(6), pp.1589~1601 (2006)
  19. R. Wisbauer, "Foundations of Module and Ring Theory" (1991), Gordon and Breach
  20. W. Xue, "Characterization of semiperfect and perfect rings", Publ. Mat, 40(1), pp.115~125 (1996)
  21. H. Z¨oschinger, "Komplementierte Moduln ¨uber Dedekindringen", J. Algebra, 29, pp.42~56 (1974)
  22. H. Z¨oschinger, "Moduln, die in jeder Erweiterung ein Komplement haben", Math. Scand, 35, pp.267~287 (1974)

관련 논문AI추천

이 간행물의 다른 논문 (14건)